# SDR 07FDEA02856

- Difficulty date: August 13, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57240810214
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON LT MLG RIB 5 FWD LUG REPAIR PERFORMED BY OVERSIZING THE BORE AND CORROSION REMOVAL IAW DRAWING R572-40221, APPROVED BY EA 6-5751-112446 AND RAS/BAE/100519/2007 ISS A.
